David Lloyd

Dr David Lloyd

Reader in Mathematics
PhD (Bristol), MEng (Bristol), PGCAP (Surrey)
+44 (0)1483 682604
15 AA 04


My publications


DJB Lloyd, C Gollwitzer, I Rehberg, and R Richter, Homoclinic snaking near the surface instability of a polarizable fluid. Submitted (2015), pdf.

DJB Lloyd, N Santitissadeekorn, MB Short, Exploring data assimilation and forecasting issues for an urban crime model. Submitted (2015), pdf.

AS Penn, CJK Knight, G Chalkias, APM Velenturf, DJB Lloyd, Extending Participatory Fuzzy Cognitive Mapping with a Control Nodes Methodology: a case study of the development bio-based economy in the Humber region, UK. Refereed Book Chapter in Including Stakeholders in Environmental Modeling: Considerations, Methods and Applications Edited by S Gray, S Gray, R Jordan, & M Pallisimio. Accepted (2014), pdf

T Rossides, DJB Lloyd, S Zelik, Computing interacting multi-kinks in one dimensional Real Ginzburg Landau Equations, Springer J. Scientific Computing, (2014), pdf

J Rowden, DJB Lloyd, N Gilbert, A Model of Political Voting Behaviours across Different Countries, Physica A, 413 (2014) 609-625, pdf

J Rankin, D Avitabile, J Baladron, G Faye, and DJB Lloyd, Continuation of Localised Coherent Structures in Nonlocal Neural Field Equations, SIAM Journal of Scientific Computing, 36(1), B70-B9, (2014), pdf.

CJK Knight, DJB Lloyd, and AS Penn, Linear and Sigmoidal Fuzzy Cognitive Maps: an Analysis of Fixed Points, Applied Soft Computing, 15 (2014) 193-202.

GS Chaffey, DJB Lloyd, AC Skeldon and NF Kirkby, The effect of the G1 - S transition checkpoint on an age structured cell cycle model, PLoS One 9(1):83477 (2014), doi: 10.1371/journal.pone.0083477, pdf.

AS Penn, CJK Knight, DJB Lloyd, D Avitabile, K Kok, F Schiller, A Woodward, A Druckman, and L Basson, Participatory Development and Analysis of a Fuzzy Cognitive Map of the Establishment of a Bio-based Economy in the Humber Region, PLoS ONE 8(11): e78319 (2013). doi:10.1371/journal.pone.0078319, pdf.

G Faye, J Rankin and DJB Lloyd, Localized radial bumps of a neural field equation on the Euclidean plane and the Poincare disk, Nonlinearity 26 (2013) 437-478, pdf

DJB Lloyd and H O'Farrell, On localised hotspots of an urban crime model, Physica D, 253 (2013), 23-39, pdf

A.C. Skeldon, G. Chaffey, D.J.B. Lloyd, V. Mohan, D. Bradley and A. Nisbet, Modelling and detecting tumour oxygenation levels, PLoS ONE 7(6): e38597, 2012, pdf

J Chamard, J Otta and DJB Lloyd, Computation of Minimum Energy Paths for Quasi-Linear Problems, Springer J. Scientific Computing 49(2), 180-194, 2011, pdf

H Shiozawa, AC Skeldon, DJB Lloyd, V Stolojan, DC Cox, SRP Silva, Spontaneous Emergence of Long-range Shape Symmetry, Nanoletters 11(1) 160-163 (2011). Preprint, Supplementary material

J Knobloch, DJB Lloyd, B Sandstede and T Wagenknecht, Isolas of 2-pulse solutions in homoclinic snaking scenarios, JDDE 23 93-114 (2011), pdf

D Avitabile, DJB Lloyd, J Burke, E Knobloch and B Sandstede, To snake or not to snake in the planar Swift-Hohenberg equation, SIAM Journal on Applied Dynamical Systems 9 (2010) 704-733, pdf, movie_nonlocalised_stripes.mpg, movie_change_curvature.mpg

E Dalah, D Bradley, D Lloyd, AC Skeldon and A Nisbet, Simulating the heterogeneous distribution of O_2 partial pressure in 2D vasculature using a reaction-diffusion model, Submitted, 2009 pdf

DJB Lloyd, B Sandstede, Localized radial solutions of the Swift-Hohenberg equation, Nonlinearity 22(2) 485-524, 2009, pdf

M Beck, J Knobloch, DJB Lloyd, B Sandstede and T Wagenknecht, Snakes, ladders, and isolas of localised patterns, SIAM J. Math. Anal. 41(3) 936-972, 2008, pdf

DJB Lloyd, B Sandstede, D Avitabile and AR Champneys, Localized hexagon patterns in the planar Swift-Hohenberg equation, SIAM J. Appl. Dyn. Sys. 7(3) 1049-1100, 2008. pdf, hexagon movie

DJB Lloyd, AR Champneys and RE Wilson, Robust heteroclinic cycles in the one-dimensional complex Ginzburg-Landau equation, Physica D, 204 (3-4):240-268, 2005.

DJB Lloyd and AR Champneys, Efficient numerical continuation and stability analysis of spatiotemporal quadratic optical solitons, SIAM Journal of Scientific Computing, 27 (3):759-773, 2005.